# SDR FDEA2019031430589

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR   INBOARD HOLE BORE CORROSION CORROSION AT LEFT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   ACTUATOR INBOARD HOLE BORE  (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-09 AND E.A. # : 1-5750-T0345793 P1 STEP 1B. TITLE : WINGS-FLIGHT   SURFACES-EO 1-5750-7-5002-LH WING- OUTBD FLAP OUTBD HINGE (WING SIDE)- CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0345793 P1   AND SNRM NO. N00231 FOR WORK DETAILS.
